# SDR GAIA01259ST

- Difficulty date: August 6, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION, IT WAS DISCOVERED A DENT ON FUSELAGE SKIN ABOVE NR 3 ENGINE AT BS 1263, STRINGER 7R.  ACCOMPLISHED FUSELAGE SKIN REPAIR AT BS 1263, STRINGER 7R, IAW B727 SRM 53-03-3 FIG 3.  (M)
